# SDR ASAA2020022932330

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,471 hours, 15,355 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DG9H
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 22,860 hours, 7,786 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT. GROUNDED - YES. PER B737-800 FIM 34-43 TASK 801 WXR BITE TEST NORMAL NO FAULT NOTED. DUE PAST MX HISTORY, REMOVED & REPLACED WXR TRANSCEIVER PER B737-800 AMM 34-43-41. PERFORMED SYSTEM OPS TEST NORMAL REF AMM 34-43-00
